# SDR ASAA2016051116691

- Difficulty date: May 11, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 7,923 hours, 2,572 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Control Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, LEFT SIDE "PACK" LIGHT ILLUMINATED.  QRH PROCEDURE ACCOMPLISHED AND LIGHT STAYED ON AFTER PUSHING RESET SWITCH.  NO OTHER LIGHTS ON WHEN RUNNING QRH. UPON RECALL, AT TOP OF DESCENT, THE LIGHT WENT OUT DURING RESET. SUBSEQUENT, RECALL, ILLUMINATED LT PACK LIGHT AND IT GOES OUT WHEN, PUSH TO RESET, IS PUSHED.  ACFT GROUNDED.  BITE SHOWS TCV FAULT ON NR 1 CONTROLLER.  NO PREVIOUS HISTORY.  FAULT RESETS AND BITE TEST NORMAL AMM 21-61-20-400.
